# SDR EIAA970042

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 160
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND FLOOR SUPPORT ANGLE CLIP CORRODED AT STATION 160, LBL 40.  REMOVED, FABRICATED AND INSTALLED CLIP PER SRM 51-10-4 AND 51-30-2.  (M)
